# SDR HNAA2014071600205

- Difficulty date: July 16, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 54,545 hours, 60,622 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4462531
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SMOKE WARNING AFTER NR 1 ENGINE STA LIGHT EXTINGUISHED AFTER NR 1 ENGINE SHUTDOWN.  INSPECTED BAG BAY.  NO DEFECTS NOTED.  R & R NR 1 AND NR 2 BAG BAY SMOKE DETECTORS. RAN ACFT.  SMOKE DETECTORS OPS CHECKED NORMAL.  NO DEFECTS NOTED, OK FOR SERVICE.
